# SDR FDEA201109083766

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SURFACE APPROX 18" AFT OF L/E AND 1.5" OTBD OF RIB 6A; THERE IS A   GOUGE APPROX 6 IN LONG X 2.5 INCHES WIDE AND 0.070 IN DEEP AT DEEPEST AREA. BLENDED DAMAGED AREA IAW SRM 51-73-10, CHECKED LIMITS - ORIGINAL .031, REMAINING .013, MATERIAL LOSS .018.  FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00.  NDT FOR CRACKS NO CRACKS NOTED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PATCH IAW TD FOK/279/2011 ISSUE B AND REPROTECTED AREA IAW SRM 51-75-10. OPS CHECK AND GAP CHECK OF INNER RT FLAP AND MOVABLE FAIRING GOOD IAW AMM 27-50-21-04.
